# SDR FDEA201304241003

- Difficulty date: April 24, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 90,117 hours, 37,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA016111
- Condition: Cracked
- Location: Zone 700
- Part time: 90,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING EXISTING REPAIR DOUBLER, FOUND ADDITIONAL CRACK IN AEA0161-11 DOUBLER.  BS 1391 APPROX 4" DOWN FROM TOP.  REPAIRED IAW EA 8-5310-157389, PART 1.
